Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
laurenjarrod

Am I allergic of is this normal?

Recommended Posts

Hi guys,

I NEED HELP!

I have been on the regimen for 3 days now and boy has it been hell.

1st day my face felt and looked fine but on day 2 the redness, itchiness and skin colored bumps apprared ALL OVER MY FACE!

When I started 3 days ago I had 2 zits on my left cheek and nothing anywhere else. I still have the 2 zits (which I am fine with) but am devistated that I have all of these tiny bumps all over my face. They are not zits, I know that much but that is as far as I can figure out. Did I start out with too much of BP? Is the combo of products I am using not working together and causing me to have an allergic reaction? (Morning and night cleanse with Cetaphil, 1/2 a finger of BP gel and moisturize with Eucerin) Or is this a normal process of getting used to BP? Today I just couldn't stand to put the BP gel on b/c my face was so itchy but I loaded up on the moisturizer. Now it feels better as far as the itching goes but I am in a dilema and not sure what to do. I was thinking of only using the BP gel at night until I got used to it.

Before these bumps appeared my face was looking pretty good.

Please if anyone has some words of wisdom I would appreciate it. Thanks!

cry.gifcry.gif

Share this post


Link to post
Share on other sites

hi. welcome to the forum. i just started the regimen a week ago so i'm not at all that knowlegeable but i will help as much as i can.

it is normal to experience redness, itchiness, and irritation when you first use the bp. heck, it's been a week and i'm still experiencing it. but that will die down as your skin gets used to the bp (prob around week 2 or 3).

if you've never used bp before, i think 1/2 is a little too much to start off with. try 1/3 of your finger for a week and slowly ramp up the dosage.

if you're using eucerin skin renewal day lotion right now, i suggest you switch to Neutrogena Oil-Free Moisture because it doesn't have AHA whereas eucerin does. you should not start the regimen with eucerin because the AHA causes severe stinging. use neutrogena first and then switch to eucerin after the second week.

hope this helps!! smile.gif

Share this post


Link to post
Share on other sites

Half a finger is probably way too fast. I would go to a very small amount and only once a day for a while. If you really can't take it, stop for a couple of weeks, and then start up again, next time more slowly. Allergy is characterized by severe crusting or swelling. When people start quickly, they often get the side effects you describe.

Share this post


Link to post
Share on other sites

oh, i think breakouts are normal when you first start using bp. i didn't breakout the first few days of using the bp but i did break out a litter the second week.

you should check the "what to expect" page as well as all the links in the front page. that helped me a lot!

Share this post


Link to post
Share on other sites
hi. welcome to the forum. i just started the regimen a week ago so i'm not at all that knowlegeable but i will help as much as i can.

it is normal to experience redness, itchiness, and irritation when you first use the bp. heck, it's been a week and i'm still experiencing it. but that will die down as your skin gets used to the bp (prob around week 2 or 3).

if you've never used bp before, i think 1/2 is a little too much to start off with. try 1/3 of your finger for a week and slowly ramp up the dosage.

if you're using eucerin skin renewal day lotion right now, i suggest you switch to Neutrogena Oil-Free Moisture because it doesn't have AHA whereas eucerin does. you should not start the regimen with eucerin because the AHA causes severe stinging. use neutrogena first and then switch to eucerin after the second week.

hope this helps!!  smile.gif

Share this post


Link to post
Share on other sites
Half a finger is probably way too fast.  I would go to a very small amount and only once a day for a while.  If you really can't take it, stop for a couple of weeks, and then start up again, next time more slowly.  Allergy is characterized by severe crusting or swelling.  When people start quickly, they often get the side effects you describe.

Share this post


Link to post
Share on other sites
oh, i think breakouts are normal when you first start using bp. i didn't breakout the first few days of using the bp but i did break out a litter the second week.

you should check the "what to expect" page as well as all the links in the front page. that helped me a lot!

Share this post


Link to post
Share on other sites

i think i know what you mean. i had a few pimples but i popped them with a needle since the whites were at the surface. those are healing nicely. =) but i still have these bumps that i can't see but i know it's there when i touch it. i try not to worry and just let the bp do the job. i think if i'm consistant, those bumps should be gone soon.

applying at night would be better. it's nice to sleep through it. =) during my first few days, i kept on checking the mirror because my face was so red. you don't want to be doing that. lol.gif

Share this post


Link to post
Share on other sites
i think i know what you mean. i had a few pimples but i popped them with a needle since the whites were at the surface. those are healing nicely. =) but i still have these bumps that i can't see but i know it's there when i touch it. i try not to worry and just let the bp do the job. i think if i'm consistant, those bumps should be gone soon.

applying at night would be better. it's nice to sleep through it. =) during my first few days, i kept on checking the mirror because my face was so red. you don't want to be doing that.  lol.gif

Share this post


Link to post
Share on other sites

if the Cetaphil moisturizing lotion is the same one as this listed in the "Moisturizers" section, then i thin it's fine. i don't know much about other products so i just stick with what Dan recommends.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×